# SDR WTAA960198

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120012
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 30690001005
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SBA - FLAP DISAGREEMENT REPORTED DURING DEPARTURE.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIR.  MAINTENANCE REPLACED FLAP ANNUNCIATOR.  FLAPS OPERATIONAL CHECK SATISFACTORY ON GROUND AND DURING SUBSEQUENT TEST FLIGHT.  AIRCRAFT RETURNED TO SERVICE.  (X)
